Alert archive / Louisiana / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 19, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Feb 25, 2013, 12:36 PM CST for Beauregard Parish, Louisiana; Newton County, Texas. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 25, 2013, 12:36 PM CST (18:36 UTC)
- Expired
- Feb 25, 2013, 1:15 PM CST
- In force
- 39 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
Counties Beauregard Parish, LA, Newton County, TX
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 25, 12:26 PM CST | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 6.6 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1164 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 440 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 202 m²/s²
- 0-3 km storm-relative helicity
- 252 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.4
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 25, 11:05 AM CST, 1 hour 31 minutes earlier.
Area forecast discussion, Feb 25, 11:05 AM CST, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1105 AM CST MON FEB 25 2013
.AVIATION UPDATE...REGARDING 18Z TAF ISSUANCE. A STRONG COLD FRONT
WITH SHOWERS AND THUNDERSTORMS WILL ADVANCE RAPIDLY EAST AT 30 MPH
ACROSS THE AREA THIS AFTERNOON. STRONG TO SEVERE THUNDERSTORMS
WILL BE POSSIBLE WITH DAMAGING WINDS AND HAIL...AS WELL AS AN
ISOLATED TORNADO. A MODERATE SOUTHERLY FLOW IN ADVANCE OF THE BOUNDARY
WILL BE FOLLOWED BY A STRONG AND GUSTY WESTERLY FLOW. MVFR
CEILINGS ARE ANTICIPATED TO PREVAIL UNTIL FROPA AT WHICH TIME VFR
WILL RETURN.
&&
MARCOTTE
&&
.PREV DISCUSSION... /ISSUED 953 AM CST MON FEB 25 2013/
UPDATE...
JUST MADE SOME MINOR ADJUSTMENTS TO THE GRIDS AT THIS TIME. HAD TO
EXTEND THE MARINE DENSE FOG ADVISORY FOR THE NEAR SHORE WATERS AND
THE COASTAL LAKES AND BAYS THROUGH NOON AS WIDESPREAD VISIBILITIES
BELOW 1 NM STILL OCCURRING. WITH THE APPROACH OF THE FRONT AND
INCREASE IN WIND SPEEDS AND LIFT...THE FOG SHOULD BEGIN TO MIX OUT.
AS EXPECTED...THE 25/12Z UPPER AIR SOUNDING FROM KLCH SHOWS
ELEVATED MIX LAYER ABOVE 6K FEET. THIS HAS SO FAR KEPT SIGNIFICANT
SHOWER ACTIVITY FROM DEVELOPING THIS MORNING. HOWEVER...WITH
STRONG FORCING EXPECTED FROM THE APPROACHING SURFACE FRONT...AND
INCREASING LIFT/DYNAMICS ALOFT FROM UPPER LEVEL SYSTEM MOVING
ACROSS NORTH TEXAS...EXPECT SHOWERS AND THUNDERSTORMS TO BEGIN TO
FORM SHORTLY NEAR THE SABINE RIVER VALLEY...AND MOVE EASTWARD AND
INCREASE DURING THE AFTERNOON HOURS. LINE OF STORMS THAT IS
EXPECTED TO DEVELOP ALONG THE FRONT COULD BECOME SEVERE WITH
DAMAGING STRAIGHT LINE WINDS AND HAIL THE MAIN CONCERN. ALSO...IF
ANY DISCRETE CELLS CAN DEVELOP AHEAD OF THE LINE AND BECOME
SURFACE BASED...SOME OF THE STORMS COULD BE ROTATORS WITH ISOLATED
TORNADOES.
WILL ALSO KEEP WIND ADVISORY GOING FOR MAINLY THE I-10 CORRIDOR
SOUTHWARD AS PRESSURE GRADIENT WITH DEEPENING SURFACE LOW WILL
INCREASE WIND SPEEDS...FIRST OUT OF THE SOUTH AHEAD OF THE
FRONT...THE WEST BEHIND THE FRONT.
RUA
PREV DISCUSSION... /ISSUED 621 AM CST MON FEB 25 2013/
UPDATE...HIGHER DEWPOINTS CONTINUE TO ADVECT INTO THE NEAR SHORE
WATERS THIS MORNING. DEW POINTS OF 65 TO 70 DEGREES ARE MOVING
ACROSS WATERS WITH TEMPS OF 60 TO 65 AND DENSE FOG IS DEVELOPING
AS A RESULT. A DENSE FOG ADV HAS BEEN ISSUED FOR THE NEAR SHORE
GULF WATERS UNTIL 9 AM. SOUTH TO SOUTHEAST WINDS WILL PUSH FOG
INTO THE COASTAL SECTIONS, HOWEVER VIS MAY STAY AROUND HALF A MILE
OR HIGHER OVER LAND. SHOWERS AND STORMS AND INCREASED WINDS ARE
EXPECTED TO DEVELOP THIS MORNING WITH MIXING THINNING THE FOG.
PREV DISCUSSION... /ISSUED 453 AM CST MON FEB 25 2013/
DISCUSSION...A WARM FRONT IS NEARING THE COAST THIS MORNING WITH
70 DEW POINTS ABOUT 20 NM FROM SHORE. THIS BOUNDARY WILL CONTINUE
TO LIFT THIS MORNING AS THE SOUTH FLOW DRAGS UP A WARMER AND MORE
MOIST AIR MASS AHEAD OF A COLD FRONT. THIS WAA WITH DEWPTS OF 60-70
DEGREES COUPLED WITH AN INCOMING STRONG UPPER DISTURBANCE WILL
PROVIDE A LEAST A SLIGHT CHANCE OF SEVERE WEATHER ACROSS THE
FORECAST AREA TODAY. A LINE OF STORMS, OR AT LEAST LINE SEGMENTS, MAY
DEVELOP AND SPREAD TO THE TX/LA BORDER A LITTLE BEFORE NOON AND TO
THE ATCHAFALAYA BEFORE SUNSET. STRONG WINDS WOULD BE THE BIGGEST
THREAT WITH THE LINE, HOWEVER LARGE HAIL AND POSSIBLY AN ISOLD
TORNADO MAY OCCUR AS WELL. AHEAD OF THIS LINE S TO SW WINDS WILL
INCREASE AS THE PRESSURE GRADIENT TIGHTENS AND WINDS WILL REMAIN
ELEVATED HAS HIGH PRESSURE BUILDS IN BEHIND THE BOUNDARY. A WIND ADV HAS
BEEN POSTED FOR AREAS GENERALLY ALONG AND SOUTH OF I-10 FOR TODAY,
HOWEVER AREAS TO THE NORTH WILL BE BORDERLINE AND IF WINDS INC BY
JUST A FEW KTS THE ADV MAY NEED TO BE EXPANDED NORTH. CONDITIONS
WILL REMAIN BREEZY WITH WEST WINDS REMAINING AT WIND ADV CRITERIA
ALONG THE COAST THROUGH THE NIGHT.
WITH TEMPS AND PRECIP BEHIND THE EVENT TODAY... LATE THIS
AFTERNOON THROUGH THE EVENING RAIN CHANCES WILL DECREASE AND A
COLDER AIR MASS WILL MOVE IN. LOW PRESSURE WILL MOVE FROM TX TO
THE OHIO VALLEY BY TUE AFTERNOON. THIS WILL ALLOW A COOLER AIR
MASS TO SPILL BACK SOUTH WITH TEMPS GOING BELOW CLIMO AVERAGES FOR
TUE. TUE NIGHT ANOTHER SHORT WAVE WILL MOVE ACROSS THE PLAINS
PUSHING A CANADIAN AIR MASS SOUTHWARD. A BRIEF WARM-UP WILL OCCUR
WED AFTERNOON AHEAD OF THIS NEXT FRONT AND MOISTURE WILL REMAIN
VERY LIMITED. THE COOLER HIGH PRESSURE WILL MOVE IN WED AFTERNOON
WITH TEMPS FALLING 5 TO 15 DEGREES BELOW CLIMO AVERAGES THROUGH
LATE WEEK INTO THE WEEKEND. A FREEZE OR AT LEAST FROST MAY EVEN BE
ON TAP FOR PORTIONS OF THE AREA FRI, SAT, AND SUN MORNINGS.
MARINE...WINDS WILL INCREASE AHEAD OF A COLD FRONT THIS MORNING
WITH WINDS INC INTO SCA CRITERIA BEFORE NOON OVER THE COASTAL
GULF WATERS. NUMEROUS TO WIDESPREAD THUNDERSTORMS CAN BE EXPECTED
OVER THE COASTAL WATERS TODAY WITH STRONG WEST WINDS OCCURRING
TONIGHT AS A LOW PRESSURE SYSTEM MOVES ACROSS THE SOUTHERN STATES.
A GALE WARNING IS IN EFFECT FOR TONIGHT INTO TUE MORN. WINDS AND
SEAS WILL GRADUALLY DECREASE TUE. WINDS ARE EXPECTED TO REMAIN
OFFSHORE FOR THE MAJORITY OF THE PERIOD BEYOND TONIGHT.
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 76 43 62 42 70 / 70 10 0 0 0
KBPT 76 41 62 41 69 / 60 10 0 0 0
KAEX 72 41 59 37 65 / 80 20 0 0 0
KLFT 76 44 61 42 68 / 90 20 0 0 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING
ZONES: ACADIA...CALCASIEU...JEFFERSON DAVIS...LAFAYETTE...
LOWER ST. MARTIN...ST. LANDRY...UPPER ST. MARTIN.
WIND ADVISORY UNTIL 6 AM CST TUESDAY FOR THE FOLLOWING ZONES:
EAST CAMERON...IBERIA...ST. MARY...VERMILION...WEST CAMERON.
TX...WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING
ZONES: ORANGE.
WIND ADVISORY UNTIL 6 AM CST TUESDAY FOR THE FOLLOWING ZONES:
JEFFERSON.
GM...SMALL CRAFT ADVISORY UNTIL 9 PM CST THIS EVENING FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM CAMERON LA TO HIGH
ISLAND TX OUT 20 NM...COASTAL WATERS FROM INTRACOASTAL CITY
TO CAMERON LA OUT 20 NM...COASTAL WATERS FROM LOWER
ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM...
WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60
NM...WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60
NM...WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL
CITY LA FROM 20 TO 60 NM.
GALE WARNING FROM 9 PM THIS EVENING TO 9 AM CST TUESDAY FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM CAMERON LA TO HIGH
ISLAND TX OUT 20 NM...COASTAL WATERS FROM INTRACOASTAL CITY
TO CAMERON LA OUT 20 NM...COASTAL WATERS FROM LOWER
ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM...
WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60
NM...WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60
NM...WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL
CITY LA FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY UNTIL 9 AM CST TUESDAY FOR THE FOLLOWING
ZONES: CALCASIEU LAKE...SABINE LAKE...VERMILION BAY.
&&Hazardous weather outlook, Feb 25, 5:40 AM CST, 6 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 540 AM CST MON FEB 25 2013 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 261200- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 540 AM CST MON FEB 25 2013 ...SLIGHT RISK OF SEVERE WEATHER TODAY... ...WINDY CONDITIONS THROUGH TONIGHT WITH A WIND ADVISORY IN EFFECT... ...A GALE WARNING IS IN EFFECT TONIGHT FOR THE COASTAL GULF WATERS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE WEATHER ACROSS THE AREA TODAY WITH STRONG WINDS BEING THE BIGGEST THREAT, HOWEVER LARGE HAIL AND AN ISOLATED TORNADO MAY ALSO BE POSSIBLE. THUNDERSTORM CHANCES WILL DECREASE THROUGH THE AFTERNOON AND EARLY EVENING. WINDS OF 20 TO 25 MPH WITH HIGHER GUSTS WILL BE POSSIBLE LATE IN THE MORNING THROUGH LATE IN THE AFTERNOON ALONG AND SOUTH OF INTERSTATE 10 AND THROUGH THE NIGHT ALONG THE COAST. A WIND ADVISORY IS CURRENTLY IN EFFECT FOR PORTIONS OF THE AREA FOR TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WINDS OF 20 TO NEAR 25 MPH MAY BE POSSIBLE AGAIN TUESDAY OVER PORTIONS OF THE AREA AND A WIND ADVISORY WILL LIKELY BE NEEDED. A MUCH COLDER AIRMASS WILL MOVE INTO THE REGION LATE IN THE WEEK THROUGH THE WEEKEND. NEAR FREEZING OR POSSIBLY BELOW FREEZING TEMPERATURES WILL BE POSSIBLE DURING THE MORNINGS OVER PORTIONS OF THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE. GMZ430-432-435-450-452-455-470-472-475-261200- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 540 AM CST MON FEB 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT WINDS WILL INCREASE TO OVER 20 KNOTS LATE THIS MORNING OVER THE COASTAL GULF ZONES SOUTH OF JEFFERSON COUNTY. THESE STRONG WINDS WILL OVER TAKE THE REST OF THE COASTAL WATERS AND LAKES BY EARLY AFTERNOON. STRONG THUNDERSTORMS WILL PASS ACROSS THE COASTAL WATERS WITH WINDS OF 34 KNOTS POSSIBLE. A STRONG FRONT WILL PASS ACROSS THE REGION WITH GRADIENT WINDS INCREASING MORE. WEST WINDS OF 25 TO 35 KNOTS WITH HIGHER GUSTS WILL BE POSSIBLE THROUGH THE NIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WINDS WILL DECREASE THROUGH THE DAY, HOWEVER GALE CONDITIONS WILL REMAIN POSSIBLE IN THE MORNING. WINDS OF 20 TO 25 KNOTS WILL REMAIN POSSIBLE THROUGH TUESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY HIGH WIND GUSTS WITH STRONG STORMS TODAY.
In the hours before
Special weather statement, Feb 25, 12:04 PM CST, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 1204 PM CST MON FEB 25 2013 LAZ044-052-074-251845- LAFAYETTE LA-VERMILION LA-EAST CAMERON LA- 1204 PM CST MON FEB 25 2013 ...SIGNIFICANT WEATHER ADVISORY FOR LAFAYETTE...VERMILION AND CAMERON PARISHES UNTIL 1245 PM CST... AT 1158 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 16 MILES WEST OF FORKED ISLAND...MOVING NORTHEAST AT 30 MPH. THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...FLORENCE LANDING...FORKED ISLAND...WRIGHT...KAPLAN...MEAUX AND ABBEVILLE. THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED. LAT...LON 2978 9267 3015 9228 2997 9206 2966 9252 MM
Special weather statement, Feb 25, 12:07 PM CST, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 1207 PM CST MON FEB 25 2013 LAZ031>033-042-043-251845- ST. LANDRY LA-EVANGELINE LA-ALLEN LA-ACADIA LA-JEFFERSON DAVIS LA- 1207 PM CST MON FEB 25 2013 ...SIGNIFICANT WEATHER ADVISORY FOR ST. LANDRY...EVANGELINE... ALLEN...ACADIA AND JEFFERSON DAVIS PARISHES UNTIL 1245 PM CST... AT 1203 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 8 MILES SOUTH OF ELTON...MOVING NORTHEAST AT 35 MPH. THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...ELTON... BASILE...MOWATA...DURALDE...EUNICE AND SAVOY. THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED. LAT...LON 3081 9247 3053 9214 3026 9266 3039 9281 MM
Special weather statement, Feb 25, 12:13 PM CST, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 1213 PM CST MON FEB 25 2013 LAZ030-041-073-TXZ216-262-251900- BEAUREGARD LA-CALCASIEU LA-ORANGE TX-SOUTHERN NEWTON TX- WEST CAMERON LA- 1213 PM CST MON FEB 25 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NEWTON AND ORANGE COUNTIES... SIGNIFICANT WEATHER ADVISORY FOR BEAUREGARD...CALCASIEU AND CAMERON PARISHES UNTIL 100 PM CST... AT 1208 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM OVER ORANGE...MOVING NORTHEAST AT 35 MPH. THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...VINTON... STARKS...EDGERLY...LUNITA AND SULPHUR. THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED. LAT...LON 3041 9358 3022 9334 2999 9371 3011 9386 MM
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 6:02 PM CST | Special Marine Warning | LCH | 43 min | |
| Feb 24, 6:14 PM CST | Special Weather Statement | LCH | Saint Martin | 61 min |
| Feb 24, 7:39 PM CST | Special Weather Statement | LCH | Vermilion | 66 min |
| Feb 24, 8:54 PM CST | Special Weather Statement | LCH | Saint Landry | 66 min |
| Feb 24, 9:10 PM CST | Severe Thunderstorm Warning | LCH | Avoyelles, Evangeline, Saint Landry | 65 min |
| Feb 25, 4:08 AM CST | Gale Warning | LCH | 29 hr | |
| Feb 25, 5:07 AM CST | Wind Advisory | LCH | Cameron, Lafayette, Saint Landry, Saint Martin | 10 hr |
| Feb 25, 6:01 AM CST | Marine Dense Fog Advisory | LCH | 6 hr | |
| Feb 25, 12:04 PM CST | Special Weather Statement | LCH | Vermilion | 41 min |
| Feb 25, 12:07 PM CST | Special Weather Statement | LCH | Evangeline | 38 min |
| Feb 25, 12:13 PM CST | Special Weather Statement | LCH | Calcasieu | 47 min |
| Feb 25, 12:22 PM CST | Severe Thunderstorm Warning | LCH | Beauregard, Calcasieu | 38 min |
| Feb 25, 12:59 PM CST | Severe Thunderstorm Warning | LCH | Acadia, Lafayette, Saint Landry, Saint Martin, Vermilion | 46 min |
| Feb 25, 1:12 PM CST | Special Weather Statement | LCH | Allen | 63 min |
| Feb 25, 1:16 PM CST | Tornado Warning | LCH | Beauregard | 29 min |
| Feb 25, 1:20 PM CST | Severe Thunderstorm Warning | LCH | Allen, Beauregard, Rapides, Vernon | 55 min |
| Feb 25, 1:28 PM CST | Special Weather Statement | LCH | Avoyelles | 62 min |
| Feb 25, 1:40 PM CST | Severe Thunderstorm Warning | LCH | Avoyelles, Rapides | 65 min |
| Feb 25, 1:44 PM CST | Tornado Warning | LCH | Allen, Beauregard, Vernon | 31 min |
| Feb 25, 2:35 PM CST | River Flood Warning | LCH | Lafayette, Vermilion | 12 hr |
| Feb 25, 2:40 PM CST | Low Water Advisory | LCH | 24 hr | |
| Feb 25, 2:40 PM CST | Small Craft Advisory | LCH | 30 hr | |
| Feb 25, 2:48 PM CST | Special Weather Statement | LCH | Acadia | 42 min |
| Feb 25, 2:49 PM CST | Wind Advisory | LCH | Cameron, Lafayette, Saint Landry, Saint Martin | 24 hr |
| Feb 25, 3:05 PM CST | Special Marine Warning | LCH | 55 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2013Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.